# SDR PAYA95A4038

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0242AZ28A0
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7727 - JFK-BWI - NOSE GEAR SLOW TO RETRACT.  THUMPING NOISE HEARD IN GEAR WELL.  REMOVED AND REPLACED RELAY.  OPS CHECKED SYSTEM IAW JIC.  OPS CHECKS NORMAL.  (M)
